MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SACRO-ILIAC SCREW SYSTEM SI-JOINT SCREW 8X35; SPINE SACRO ILIAC SCREW J

MEDACTA INTERNATIONAL SA SACRO-ILIAC SCREW SYSTEM SI-JOINT SCREW 8X35; SPINE SACRO ILIAC SCREW J
Model Number 03.65.503
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: the object of this report, in lour understanding, is the necessity to remove 3 iliac screws three years after lumbo-sacral-iliac stabilization because of pain.There is no hint that such pain could have been caused by defective devices.
 
Event or Problem Description
Revision surgery after about 3 years due to pain, the surgeon wanted to remove the 3 iliac screws in order to solve the pain issue.
 
Additional Manufacturer Narrative
Additional information added: batch review performed on 19 april 2023: lot 1821608: (b)(4) items manufactured and released on 15-feb-2019.Expiration date: 2024-02-03.No anomalies found related to the problem.To date, 15 items of the same lot have been sold without any similar reported event in the period of review.Details of the joint screw (reference, lot, manufacturer and expiration date, pma/510 (k) number, udi number, batch analysis).Corrected data: description updated by adding: during the screw removal the 3 screws broke.
 
Event or Problem Description
Revision surgery after about 3 years due to pain, the surgeon wanted to remove the 3 iliac screws in order to solve the pain issue.During the screw removal the 3 screws broke.

Brand Name
SACRO-ILIAC SCREW SYSTEM SI-JOINT SCREW 8X35
Common Device Name
SPINE SACRO ILIAC SCREW J
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16732222
Report Number3005180920-2023-00260
Device Sequence Number12437525
Product Code OUR
UDI-Device Identifier07630030880834
UDI-Public07630030880834
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K171595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2024
Device Model Number03.65.503
Device Catalogue Number03.65.503
Device Lot Number1821608
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer03/14/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale